MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0378-6323.140302

Медицинская библиотека · Indian journal of dermatology, venereology and leprology · 2014

Hand and foot syndrome secondary to capecitabine.

Lal Hina Shaikh

Клинический случайСтатьяПеревод в очереди

Аннотация

A 55-year-old woman on treatment with capecitabine and paclitaxel for breast carcinoma presented with history of a tingling sensation in her hands and feet with a progressive burning sensation. She also noted discomfort, minimal pain and stiffness while holding objects. On examination, there was patchy hyperpigmentation of both the palms and soles, and the dorsa of hands and feet. This was accompanied by a thickening of the skin more over the knuckles and toes. In addition there was a moist desquamation around the toes and over the palmar creases and a bluish discoloration of the lunulae of both thumbnails. She was diagnosed with hand and foot syndrome and started on pyridoxine and emollients. The finding of keratoderma noted in our patient is not seen commonly in hand and foot syndrome.

Для цитирования: Lal Hina Shaikh. Hand and foot syndrome secondary to capecitabine.. Indian journal of dermatology, venereology and leprology. 2014. DOI: 10.4103/0378-6323.140302.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.